I have had diarrhea, abdominal pain and weakness for about three weeks now. Been to the emergency room twice and my doctor twice. They said I have a UTI and finally gave me some antibiotic (Cipro) which seemed to start helping me. I after taking the antibiotic for five days, I left it at work and didn't take it over the weekend, started getting the stomach pains and diarrhea again. I have never had a UTI act like this before but they have done numerous tests, including a CAT scan and could find nothing else wrong. I am worried that it is something more serious. Could not taking the Cipro for two days have brought this back on?
I am not a doctor but have had many U.T.I.s, never have I had any of the symptoms you are having. You sound like you may have diverticulitous. An inflammation of the stomach lining. The reason you felt better on the antibiotic is because that is the treatment for this condition. Also I have never heard of a Uti lasting 3 weeks. Sounds like you need a good gastro. doc and soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.